# SDR COMA9960418

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 6010310015
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESSURE WARNING.  REPLACED THE OIL SERVICING TUBE ASSY.
